MAUDE Adverse Event Report: ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR
Model Number SECONDARY FIXATION KIT, ACL/PCL REPAIR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the anterior cruciate ligament surgery, the anchor broke off during insertion.A fragment of the broken anchor remained inside the patient's body.There was no harm for patient, operator or third party reported.No further information was received.Update 18-may-2026 - further information was received: it was reported that during the refixation of the anterior cruciate ligament, the biocomposite swivelock anchor broke off during insertion.A fragment of the broken anchor remained inside the patient's body.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (ar-1588tb).It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
SECONDARY FIXATION KIT, ACL/PCL REPAIR
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25285769
Report Number1220246-2026-03000
Device Sequence Number18663524
Product Code MAI
UDI-Device Identifier00888867258686
UDI-Public(01)00888867258686(11)250723(17)270630(10)15471237
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSECONDARY FIXATION KIT, ACL/PCL REPAIR
Device Catalogue NumberAR-1593
Device Lot Number15471237
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown